Hermitian forms on link modules.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 189-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1991__66_4_140231,
author = {M. Farber},
title = {Hermitian forms on link modules.},
journal = {Commentarii mathematici Helvetici},
pages = {189--236},
year = {1991},
volume = {66},
number = {4},
zbl = {0733.57013},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140231/}
}
M. Farber. Hermitian forms on link modules.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 189-236. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140231/